`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 8,Number 3,     July 2002

1

Eigenvalues for a class of homogeneous cone maps arising from max-plus operators   Pages : 519 - 562

John Mallet-Paret and Roger D. Nussbaum

 Abstract       Full Text      Related Articles

2

Solutions of a nonlinear Schrödinger equation   Pages : 563 - 584

D.G. deFigueiredo and Yanheng Ding

 Abstract       Full Text      Related Articles

3

Attractors for dynamical systems in topological spaces   Pages : 585 - 597

Alfredo Marzocchi and Sara Zandonella Necca

 Abstract       Full Text      Related Articles

4

Ergodicity of stable manifolds for nilpotent extensions of Anosov flows   Pages : 599 - 604

Mark Pollicott

 Abstract       Full Text      Related Articles

5

The residual boundary conditions coming from the real vanishing viscosity method   Pages : 605 - 625

Frederic Rousset

 Abstract       Full Text      Related Articles

6

A generalized shadowing lemma   Pages : 627 - 632

Shaobo Gan

 Abstract       Full Text      Related Articles

7

On the renormalization of Hamiltonian flows, and critical invariant tori   Pages : 633 - 646

Hans Koch

 Abstract       Full Text      Related Articles

8

Lipschitz continuous solutions of some doubly nonlinear parabolic equations   Pages : 647 - 670

Mitsuharu Ôtani and Yoshie Sugiyama

 Abstract       Full Text      Related Articles

9

Lyapunov stability of $\omega$-limit sets   Pages : 671 - 674

Carlos Arnoldo Morales and M. J. Pacifico

 Abstract       Full Text      Related Articles

10

Existence and uniform decay for the Euler-Bernoulli viscoelastic equation with nonlocal boundary dissipation   Pages : 675 - 695

Marcelo Moreira Cavalcanti

 Abstract       Full Text      Related Articles

11

Morse theory for the travel time brachistochrones in stationary spacetimes   Pages : 697 - 724

Fabio Giannoni,  Paolo Piccione and Daniel V. Tausk

 Abstract       Full Text      Related Articles

12

Tail-invariant measures for some suspension semiflows   Pages : 725 - 735

Jon Aaronson,  Omri Sarig and Rita Solomyak

 Abstract       Full Text      Related Articles

13

The general multi-dimensional Riemann problem for hyperbolic systems with real constant coefficients   Pages : 737 - 744

Tatsien Li and Wancheng Sheng

 Abstract       Full Text      Related Articles

14

One-sided and internal controllability of semilinear wave equations with infinitely iterated logarithms   Pages : 745 - 756

Piermarco Cannarsa,  Vilmos Komornik and Paola Loreti

 Abstract       Full Text      Related Articles

15

Existence and long time behaviour of solutions to obstacle thermistor equations   Pages : 757 - 780

Walter Allegretto,  Yanping Lin and Shuqing Ma

 Abstract       Full Text      Related Articles

16

A degenerate evolution system modeling bean's critical-state type-II superconductors   Pages : 781 - 794

H. M. Yin,  Ben Q. Li and Jun Zou

 Abstract       Full Text      Related Articles

17

Fast Arnold diffusion in systems with three time scales   Pages : 795 - 811

Massimiliano Berti and Philippe Bolle

 Abstract       Full Text      Related Articles